| Model Number |
NKV-330 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
It was reported that when using a small volume nebulizer inline with the nkv-330 ventilator, it would alarm 'circuit occlusion'.The ventilator continued to ventilate the patient.There was no harm to the patient.The reporting hospital could not share patient demographics.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.